This is my first time taking birth control. I'm only taking it to skip my period in two cycles for a trip. I've been spotting for three days. It's light enough to just use a panty liner. My actual period shouldn't start for another 12 days so it's completely between periods. Does anyone have an idea on how long this lasts? I just want to make sure that me skipping my period in two cycles (hopefully it works) isn't going to cost me a month or two of spotting. Also, I have been taking a multivitamin every day, which I will now stop because I read may increase the effects, so I will stop taking those just in case. Any thoughts on this? Other than the spotting, I have only noticed a little bit of nausea almost every day (but that's okay because I've been eating less). Thank you for any thoughts and ideas about this!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2012 • 2 answers
Posted 6 Dec 2012 • 1 answer
Posted 22 Apr 2014 • 1 answer
Posted 15 Dec 2014 • 1 answer
Posted 27 Sep 2015 • 1 answer